# SDR SWIA20240823523

- Difficulty date: May 23, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER CENTER HINGE ATTACHED TO THE REAR SPAR,  BEARING HAS UP & DOWN PLAY.     (C-CHECK RO 8/22/2024)    REMOVED AND REPLACED THE RUDDER LOWER CENTER HINGE REF DWG AV670-21100 REV C AND CRJ700 SRM 51-42-21-001-001-A01.COMPLIED WITH 51-900-1002-SKY.
